RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 9–12 (Mi dan34467)  

MATHEMATICS

The existence of invariant tori in the neighborhodd of a state of equilbrium of a system of differential equations

Yu. N. Bibikov

Leningrad State University

Full text: PDF file (554 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.917
Presented: V. I. Smirnov
Received: 21.12.1967

Citation: Yu. N. Bibikov, “The existence of invariant tori in the neighborhodd of a state of equilbrium of a system of differential equations”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 9–12

Citation in format AMSBIB
\Bibitem{Bib69}
\by Yu.~N.~Bibikov
\paper The existence of invariant tori in the neighborhodd of a state of equilbrium of a system of differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan34467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0241732}
\zmath{https://zbmath.org/?q=an:0191.10301}


Linking options:
  • http://mi.mathnet.ru/eng/dan34467
  • http://mi.mathnet.ru/eng/dan/v185/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019